MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0124
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that versacross access solution selected for atrial flutter (af) ablation procedure.During the procedure, once transseptal access was being attempted in the left atrium, physician removed the versacross sheath and dilator leaving the versacross rf wire in place in the left superior pulmonary vein (lspv).When trying to backload the wire into the faradrive sheath and dilator for a sheath exchange into the left atrium (la), it was noted that the coating on the rf wire was preventing backloading of the wire into the sheath and dilator.Multiple attempts were made to backload the wire, but the coating seemed to peel back and create more of a hurdle to backloading the wire in.In an attempt to save the tsp puncture, the physician attempted to backload the versacross sheath back onto the rf wire instead.Unfortunately, they could no longer backload the rf wire into the versacross sheath either.Transseptal access was lost.Hence, the device was replaced and then able to get transseptal access again and was then able to easily backload the faradrive onto the new rf wire from the new versacross sheath and rf wire kit.The procedure was completed successfully.No patient complication was reported.The device is expected to return for analysis.
 
Additional Manufacturer Narrative
The device was received for analysis.Upon receipt at our post market quality assurance laboratory, the device was visually inspected and flaring was observed at proximal transition.Additionally, the device passed the dimensional test, as the wire outside diameter was within specification near and away from flaring.The reported allegation of insulation damage is confirmed based on testing the returned product.Correction to the initial mdr in block(s) init rptr also sent rep to fda (e4), in section e initial reporter.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22777186
Report Number2124215-2025-55860
Device Sequence Number9450016
Product Code DXF
UDI-Device Identifier00685447019848
UDI-Public(01)00685447019848(17)280402(10)36400771
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0124
Device Catalogue NumberVXSK0124
Device Lot Number0036400771
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown